MAUDE Adverse Event Report: JJGC S.A. TI ALVIM IMPL TI 4.3X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TI ALVIM IMPL TI 4.3X13; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.322
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2013, koldsland et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in the patient's mouth.Details of surgery: immediate extraction site.On (b)(6) 2021, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
TI ALVIM IMPL TI 4.3X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11800814
Report Number3008261720-2021-02905
Device Sequence Number4688948
Product Code DZE
UDI-Device Identifier07898237567075
UDI-Public07898237567075
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.322
Device Catalogue Number109.322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/10/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR